Jump to content

Photo

Mouth Area Dryness

minor problem help regimen mouth area dryness

2 replies to this topic

#1 TonyTheTiger

TonyTheTiger

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 16 August 2013 - 11:57 PM

So, I received the regimen beginner kit on Monday. I've seen quite a few success stories about it and immediately became obsessed with the product and reviews. I'm a teenager and was desperate for something to help my acne before school started again. I've read up about how it can cause dryness & flaky skin but that wasn't anything new with products that I've previously used.
I have been on the regimen for around 5 days now. I must say, I have seen remarkable results so far in just this time span. The first few days weren't too bad. I experienced some purging or so that's what I figured it was. But on the third day, I came across moderate dryness after using the cleanser. Only around the mouth area though. The rest of my face wasn't as dry. I took this as a sign of using too much cleanser and reduced from 2 pumps to 1 pump. But the same problem occurred again the following day. The weird thing is, when I apply moisturizer, I get a burning sensation only under my bottom lip. Not my entire mouth area, just under my bottom lip.
Is there anything I can do to prevent this from reoccurring? Is it something I'm doing wrong? Or is it a side effect that will subside within time of proceeding the use of the regimen?
I have yet to try the jojoba oil btw, I was planning on ordering it when I purchase another kit.

#2 nicmic62

nicmic62

    Sneaker Fanatic

  • Site Watch
  • Posts & Likes
    Posts: 882
    Likes: 209
About Me
  • Gender:Female
  • Location:Philippines
  • Interests:Sneaker Fanatic . Movies . Music . Puppies&Kittens . Documentaries . GettingClearSkin
  • Joined: 28-February 13

Achievements

     

Posted 17 August 2013 - 09:23 AM

All the things you've mentioned...the dryness, the burning sensation, those are come with doing the regimen. The good news is, that eventually your skin will get used to the BP and slowly those side effects go away. You are still very early into the regimen and those side effects could still get worse, but do not let that discourage you. Keep going! 

 

If you feel dry any time throughout the day you can always add a little bit more moisturizer. Also, I say go get the jojoba oil as soon as you can. That thing really does wonders when on the regimen.



#3 TonyTheTiger

TonyTheTiger

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Joined: 16-August 13

Posted 17 August 2013 - 11:46 AM

Hmm I figured, I'll monitor how my skin reacts within the next month, Thank you ! Helped a lot.(:




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users